# SDR MWEA011011

- Difficulty date: July 2, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,838 hours, 60,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NO NOSE LANDING GEAR SAFE (GREEN EXTENDED) OR OTHER LIGHT OR VISUAL INDICATION. REMOVED AND REPLACED UP LIMIT SWITCH WIRING HARNESS, CLEANED NOSE GEAR VIEWING COMPONENTS.
